MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; CLIP APPLIER, SMALL, HORIZON

INTUITIVE SURGICAL, INC ENDOWRIST; CLIP APPLIER, SMALL, HORIZON
Model Number 470401-07
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted multi vessel small thoracotomy surgical procedure, the horizon small clip applier instrument clipped three branches of arteries and then the cable broke.No fragment fell into the patient.The user completed the procedure and no known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the instrument did not collide with any other instrument or tool during the procedure.There were no issues related to opening/closing of the grips.There were no issues related to left/right (yaw) motion of the grips.There were no issues related to up/down (pitch) motion of the wrist.The issue was resolved with a backup instrument.There are no photos and/or videos of this event available for isi review.Patient demographics were requested but were unable to be provided.
 
Additional Manufacturer Narrative
The instrument involved in this complaint has been received and tested by failure analysis.The instrument was found to have a damaged grip cable.

Brand Name
ENDOWRIST
Common Device Name
CLIP APPLIER, SMALL, HORIZON
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24463256
Report Number2955842-2026-13421
Device Sequence Number9411107
Product Code NAY
UDI-Device Identifier00886874112670
UDI-Public(01)00886874112670(11)230706(10)K10230706
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K150837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470401-07
Device Catalogue Number470401
Device Lot NumberK10230706 0089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2024-09-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown